# SDR AUS20010742

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 149T76086
- Condition: Separated
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) ADP ACCESS PANEL/DOOR 195SL MISSING. DAMAGE TO FUSELAGE PANELS195LL, 195QL AND 195NL.
